# SDR REXA2024102901149

- Difficulty date: January 17, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: 70831112SD
- Condition: Torn
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST AFT B SEAL TORN AWAY FROM ATTACH FASTENERS LOWER SIDE BETWEEN 5:00 AND 7:00 POSITION. REMOVED AND REINSTALLED APU EXHAUST TAILCONE ASSEMBLY AS REQUIRED IAW CRJ 900 AMM TASK 53-85-00-000/400-801-A01. REMOVED AND REPLACED AFT APU EXHAUST BAND CLAMP, B SEAL AND RIVETS AS REQUIRED FOR REPLACEMENT IAW CRJ 900 AMM TASK 49-81-00-960-802 (CONFIG A01) . FABRICATED APU EXHAUST AFT B-SEAL BAND CLAMP OUT OF AISI321-AMS5510 0.020 (5-11472) IAW REO 670-49-81-006 DATED 2023-07-14 REV E.
